Nearly unbearable itch — scared and in need of advice

Home The Candida Forum Candida Questions Nearly unbearable itch — scared and in need of advice

This topic contains 7 replies, has 5 voices, and was last updated by  Tracybug 10 months, 2 weeks ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #176883

    freaktest1234
    Participant
    Topics: 1
    Replies: 2

    Hello and thank you for reading my post. I will try to be brief, but please be advised that this post will contain some very personal details.

    I am a 32 year old male and for the last few years have suffered from cystic acne on my forehead. I recently went to an Eastern Medicine Doctor and he and I agreed I may have candida stemming from a bout of antibiotics I took just prior to my first acne outbreak, from approximately three years ago.

    He put me on a candida diet and started me off right away with probiotics.

    Around day 3 of the probiotics, I started developing an itch on the lower part of my scrotum. I didn’t really think twice about it, as it wasn’t bothering me too bad.

    Around day 7 or 8, the itch had not gone away, but all of a sudden it immediately escalated into a full blown itch in, and around, my anus. I immediately stopped taking the probiotics as I did not know what else to do.

    It is now day 12 and the itch is still there. A rash has spread from my testicles up to my penis and I have absolutely no relief. The rash has left my skin very red and scaly. Everywhere around my groin itches every second of every day, especially at night time when I am trying to sleep. I will often feel a “twinging” feeling in my anus, which leads me to believe it’s possible there is perhaps a pinworm issue, however I have examined myself closely as well as my stool and cannot find any trace of it.

    I have tried tea tree oil baths as well as jock itch spray. I have been unable to get in touch with the doctor which has left me frustrated and scared as to how I should proceed. I am currently trying Clotrimazole cream, but I am unsure if that’s the right thing to do.

    Can anyone please provide me with any advice as to how I may be able to ease the itching or stop it all together? Even if that means undoing the diet and letting the dang candida live — at this point I’d rather deal with the acne than my groin itching every moment of my life.

    Thank you so much for your time.

    #176884

    Nyczace
    Participant
    Topics: 4
    Replies: 21

    See a doctor for the rash

    #176887

    freaktest1234
    Participant
    Topics: 1
    Replies: 2

    I appreciate your reply Nyczace. I am not trying to be confrontational, but I noticed that on one of your other threads, you posted: “To treat the infection, my doctor prescribed me antibiotics and then things got worse. ”

    If your advice is to send me to a doctor to see the rash, yet your personal experience with a doctor was that they prescribed you the wrong thing, this only leaves me with more confusion as far as what may be the best course. Again I mean no offense — I ask only for your clarification here. Thank you again for your reply.

    I’m looking for any other insight on this please. Is the rash not a normal side effect of my situation — can anyone confirm? If so, I will see a doctor, but I don’t want to be spinning my wheels or throwing money down the tube.

    #176890

    Last Legs
    Participant
    Topics: 3
    Replies: 22

    See a doctor for the rash.

    #176891

    freaktest1234
    Participant
    Topics: 1
    Replies: 2

    I appreciate the feedback, but it would really reassure me if someone would take more than 20 seconds to reply to this with a bit of personal experience, knowledge, feedback, ANYTHING other than “See a doctor.” Especially on a forum where seemingly every other post is something about “the doctor had me on x, y, and z, and nothing helped.”

    #176892

    Nyczace
    Participant
    Topics: 4
    Replies: 21

    You need to see a doctor though. And then you can do whatever you want with the information they give you

    #176924

    Ophiocordyceps unilateralis
    Participant
    Topics: 3
    Replies: 4

    See a doctor for the rash.

    #176929

    Tracybug
    Participant
    Topics: 0
    Replies: 1

    Ok so I read about this in the Ultimate Candida Diet Program! This sounds like you have a male yeast infection! Sorry you’re going through this it sounds awful. 😕I know the female yeast infections are terrible. So from what I read, this often happens when the Candida morphs into fungus and causes fungal infections.

    So if you you haven’t gotten the program, I recommend it. It’s only $37 and worth every penny and then some. It will help you immensely! You need more than just probiotics to get a handle on this. There are several books and guides included in this program. You will find the information about the penile yeast infections in the main book “the Ultimate Candida Diet Program.”

    Hope you’re able to find some relief.

Viewing 8 posts - 1 through 8 (of 8 total)

You must be logged in to reply to this topic.